# SDR FDEA2019123103330

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 80,000 hours, 30,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893501FS
- Part serial: 0785
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR HANDLE WOULD NOT RAISE TO RETRACT.  RAN QRH.  LANDING GEAR RETRACTED WITH LOCK OVERRIDE QRH.  REMOVED AND REPLACED LEFT FORWARD MAIN GEAR TRUCK TILT SENSOR IAW AMM 32-09-07-2.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  SDR INFO: PART NAME SENSOR, PROX SWITCH SYSTEM, PART NUMBER 8-935-01FS, AND SERIAL NUMBER- 0785.
